MathSciNet Relay Station
MathSciNet bibliographic data
MR1049846 (91i:57021) 57R95 (55Q50 55R50 55S25 57S17)
Little, Robert D. A congruence for the signature of an embedded manifold. Proc. Amer. Math. Soc. 112 (1991), no. 2, 587–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement